# SDR MALA976128

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849MA
- Make and model: Dhav DHC8102
- Aircraft serial: 347
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 071131900
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, THE WEATHER RADAR IS INTERMITTENT, DIVERTED TO CWA.  MAINTENANCE REPLACED WEATHER RADAR SENSOR TRANSMITTER. ALL WORK DONE IAW DASH 8 CCV 34-41-04.  OPS CHECK GOOD.
